See What HealthDay Can Do For You
Contact Us

Health Tip: Is Caffeine Giving You the Jitters?

Typical symptoms of this common stimulant

(HealthDay News) -- Caffeine can provide a little "pick-me-up" if you're struggling to stay awake. But this common stimulant, found primarily in many coffees and teas, also can cause a number of unwanted side effects.

In addition to the jitters, the National Sleep Foundation mentions these potential side effects of caffeine:

  • Dizziness, nausea, headache and/or insomnia.
  • Anxiety or irritability.
  • Rapid heartbeat.
  • Reduction in fine motor coordination.
  • Urinating more than usual.
Consumer News

HealthDay

HealthDay is the world’s largest syndicator of health news and content, and providers of custom health/medical content.

Consumer Health News

A health news feed, reviewing the latest and most topical health stories.

Professional News

A news feed for Health Care Professionals (HCPs), reviewing latest medical research and approvals.